# SDR P2EA2002M048

- Difficulty date: July 9, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N137NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- Aircraft time: 56,538 hours, 26,498 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING THE RIGHT WING AFT FUEL BOOST PUMP WIRING HARNESS WAS FOUND DEFECTIVE.  REMOVED AND REPLACED RIGHT WIND AFT BOOST PUMP WIRE HARNESS IAW MM 28-20-07.
